# SDR SWAA2014032426350

- Difficulty date: February 10, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 33,364 hours, 22,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9923630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOUVER UPPER AFT AT EXISTENT REPAIR DOUBLER ON WEB CRACKED.  R & R WEB PANEL IAW SRM & DWG.
